MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIFLEX RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION NAVIFLEX RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00535060
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was used during a stenting procedure in the pancreatic duct, performed on (b)(6) 2018.According to the complainant, during the procedure, when the physician attempted to deploy the stent in the pancreatic duct, it was noticed that the stent was deformed.The procedure was successfully completed with this device.There were no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A visual inspection of the returned device found that the advanix pancreatic delivery system has no visual defects, the returned device looks under good conditions without evidence of damages.The returned product was specifically inspected for kinked, detached or deformed sections and no defects of these were detected.A functional inspection performed and no resistance was felt and no issues were detected.Based on product analysis, it was revealed that the delivery system of an advanix pancreatic stent had no visual defects noted.The returned device looks under good conditions without evidence of damages.The returned product was specifically inspected for kinked, detached or deformed sections and no defects of these were detected; moreover, the guide catheter was fully retracted; no resistance was felt and no issues were detected.Additionally, the stent involved within the event was not present and was not returned for inspection, so no product analysis to this component could be performed.Therefore, no problem detected is selected as the most probable root cause for the complaint.Dhr review was performed and no anomalies were observed.

Brand Name
NAVIFLEX RX DELIVERY SYSTEM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key7966560
Report Number3005099803-2018-60828
Device Sequence Number1434132
Product Code FGE
UDI-Device Identifier08714729856221
UDI-Public08714729856221
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/08/2019
Device Model NumberM00535060
Device Catalogue Number50317
Device Lot Number0021847584
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2018
Initial Date Received by Manufacturer 09/20/2018
Supplement Date Received by Manufacturer10/30/2018
Initial Report FDA Received Date10/15/2018
Supplement Report FDA Received Date11/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1